View Full Version : Embarrasing question
04-30-2004, 03:37 PM
Hi, I have a question for anyone taking Neurontin. Does it affect your ability to achieve orgasm? I feel really goofy asking this, but I never had had a problem, especially using a vibrator, but now I can't have one. I was wondering if this is because of the Neurontin. I never had a problem before I started taking it. Has anyone else noticed this? (sorry for the info on my sex life)LOL
04-30-2004, 03:52 PM
I don't know but you might want to post this question on the Sex and Romance boards, just to get some more input. Did you look online to see about Neurontin's side effects. Many medications affect sexual performance (being in the mood, arousal, erection, or orgasm).
05-01-2004, 01:25 AM
You can look up Neurontin (you may have to search under "gabapentin") on Rxlist.com (http://www.rxlist.com ) to see if you can find any sexual side effects listed.
PikkuMyy is right, many meds can affect sexual performance -- both your ability to become aroused AND your ability to orgasm. It wouldn't surprise me if Neurontin did too, because it affects the way your nerves transmit signals. Since orgasm is a reflex that is totally dependent on nerve impulses from your genital area, any change in how those are transmitted may make orgasm more difficult.
Let me know what you find out :)
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.